Graded permutation modules and a theorem of quillen

Aner Shalev*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


A theorem of Quillen, which presents graded group algebras as certain enveloping algebras, is extended to permutation modules. In positive characteristic this provides a functorial version to Alperin's recent extension of Jennings's theory.

Original languageAmerican English
Pages (from-to)333-337
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - Feb 1994


Dive into the research topics of 'Graded permutation modules and a theorem of quillen'. Together they form a unique fingerprint.

Cite this